# SDR SWIA200515902

- Difficulty date: November 22, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 26,248 hours, 22,394 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6225027001
- Part serial: 3018
- Condition: Malfunctioned
- Location: Servo Elevator
- Part time: 15,799 hours, 12,926 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, STARTED TO FEEL A LIGHT FLUTTER IN THE HORIZONTAL AXIS (NOSE UP AND DOWN).  SLOWED AIRCRAFT TO .77 AND TURNED OFF TURBULENCE MODE AND FLUTTER STOPPED.  REPLACED ELEVATOR SERVO ACTUATOR.  REMOVED AND NR 2 AND NR 3 ELEVATOR PCU'S AND REPLACED NR 1 PCU ROD END BOLT AND BUSHING IAW AMM 27-33-01.P/N: 27600-3, S/N OFF:  MAL-0664, P/N:  27600-3  S/N OFF:  MAL0420, OPERATIONAL CHECK GOOD.
